# SDR MALA975856

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 501171202
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

EMERGENCY POWER CAUTION LIGHT CAME ON AFTER LIFT OFF, PERFORMED QRH PROCEDURES.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED EMERGENCY POWER PACK, ALL CHECKS GOOD.
